MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 3 M15
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system was unable perform geometry movements.The device was in clinical use at the time of the event.No harm to the patient or user was reported.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.The customer reported to philips that the system was unable to perform geometry movements and displayed gantry starting up, do not change sib.Philips was unable to confirm the allegation regarding the inability to perform geometry movements as the customer did not request remote service regarding the reported issue or onsite service to investigate and correct the issue, and did not reveal the solution or current status of system to philips.Therefore, no additional investigation or corrective action was possible or has been provided by philips.The fda establishment registration number [fei] has been updated and reported to the fda, changing from 3003768277 to 3042175844, effective december 21, 2025.This change reflects as administrative registration update only.There have been no changes to the registered owner/operator, official correspondent, legal entity name, physical establishment address, manufacturing processes, or to the design, specifications, intended use, or manufacturing processes of any listed devices.The codes were updated based on the investigation outcome.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24330650
Report Number3003768277-2026-100715
Device Sequence Number5018774
Product Code OWB
UDI-Device Identifier00884838099210
UDI-Public(01)00884838099210
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K200917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 3 M15
Device Catalogue Number722222
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown